# SDR AJAA20090113

- Difficulty date: December 18, 2008
- Submitted: January 13, 2009
- Operation: Air carrier
- Aircraft: N933SP
- Make and model: Pilats PC1245
- Aircraft serial: 240
- Aircraft time: 14,518 hours, 18,217 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Lead
- Part number: SMR2360
- Condition: Broken
- Location: Prop De-Ice
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT HAD PROP DE-ICE FAILURE LIGHT.  FLIGHT RETURNED TO MX BASE FOR REPAIRS.  TROUBLESHOOTING INDICATED DE-ICE TIMER FAILURE.  REPLACED AND GROUND RUN AND FUNCTION CHECKED CORRECT.  NEXT DAY LEFT ON FLIGHT AND WITHIN 20-30 MINUTES SAME FAILURE INDICATION.  DUE TO NO MX AT FWD LOCATION RETURN TO DEPARTURE BASE FOR REPAIR.  AFTER MUCH MORE INTENSE SCRUTINY FOUND DE-ICE BLADE LEADS BAD AND REPLACED ALL 4 ITEMS.  RUN/FUNCTION AND FLIGHT CHECKED GOOD.  NO FURTHER PROBLEMS.  SYS NOT MECHANIC FRIENDLY TO TROUBLESHOOTING.  LEADS ALMOST NEED TO BE REMOVED FROM BLADE TO THOROUGHLY OHM OUT AND FIND POTENTIAL PROBLEMS.
